# SDR AALA201707109026

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 49,642 hours, 28,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARMED LIGHT INTERMITTENT.  F/A HAS TO KEEP PUSHING DOWN ON THE LEVER. FOUND AND REMOVED DEBRIS FROM 1R AFT GIRT LATCH.
